# SDR SIMA2012032000601

- Difficulty date: March 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 19,490 hours, 16,427 cycles
- System (JASC): 7250 · Turbine Section
- Part: Plug
- Part number: 23073072
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4201 THE CREW REPORTED SMOKE COMING OUT OF EXHAUST ON SHUT DOWN OF NR 1 ENGINE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 ENGINE SHAFT PLUG IAW RR MM 72-59-15.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
